# SDR DALA13006143318

- Difficulty date: February 6, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 24,930 hours, 3,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-953 FR15B CORRODED.  CORROSION REMOVED PER SRM 51-74-00. ORIGINAL THK 0.120", MATERIAL REMOVED 0.040" (L= 1"XW=0.5") FOUND OUT LIMIT IAW SRM 53-11-15, FIG 101.  REPAIR CARRIED OUT IAW PRI 510640-14, REV 030.
